Note on spectral theory of nonlinear operators: Extensions of some surjectivity theorems of Fučík and Nečas

Filomena Pacella

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 1, page 28-45
  • ISSN: 0011-4642

How to cite

top

Pacella, Filomena. "Note on spectral theory of nonlinear operators: Extensions of some surjectivity theorems of Fučík and Nečas." Czechoslovak Mathematical Journal 34.1 (1984): 28-45. <http://eudml.org/doc/13425>.

@article{Pacella1984,
author = {Pacella, Filomena},
journal = {Czechoslovak Mathematical Journal},
keywords = {nonlinear spectral theory; surjectivity theorems; quasilinear elliptic equations; strictly convex; bounded weakly closed operator; topological degree theory for noncompact operators},
language = {eng},
number = {1},
pages = {28-45},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Note on spectral theory of nonlinear operators: Extensions of some surjectivity theorems of Fučík and Nečas},
url = {http://eudml.org/doc/13425},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Pacella, Filomena
TI - Note on spectral theory of nonlinear operators: Extensions of some surjectivity theorems of Fučík and Nečas
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 1
SP - 28
EP - 45
LA - eng
KW - nonlinear spectral theory; surjectivity theorems; quasilinear elliptic equations; strictly convex; bounded weakly closed operator; topological degree theory for noncompact operators
UR - http://eudml.org/doc/13425
ER -

References

top
  1. S. Fučík, Nečas J., Souček J., Souček V., Spectral Analysis of nonlinear Operators, Springer Verlag. Berlin (1973). (1973) Zbl0268.47056MR0467421
  2. Canfora A., La teoria del grado topologico per una classe di operatori non compatti in spazi di Hilbert, Ric. di Mat. vol. XXVIII, 109- 142 (1979). (1979) Zbl0428.47033
  3. Pacella F., Il grado topologico per operatori non compatti in spazi di Banach con il duale strettamente convesso, Ric. di Mat., vol. XXIX, 211-306 (1980). (1980) Zbl0474.47030
  4. Nečas J., Sur I'aternative de Fredholm pour les operateurs non-lineaires avec applications aux problèmes aux limites, Ann. Scuola Norm. Sup. Pisa, 23, 331-345 (1969). (1969) Zbl0187.08103MR0267430
  5. Fučík S., Note on Fredholm alternative for nonlinear operators, Comment. Math. Univ. Carolinae, 72, 213-226 (1971). (1971) Zbl0215.21201MR0288641
  6. Nečas J., Remark on the Fredholm alternative for nonlinear operators with application to nonlinear integral equations of generalized Hammerstein type, Comm. Math. Univ. Carolinae, 13, 109-120 (1972). (1972) Zbl0235.47039MR0305171
  7. Petryshyn W. V., Nonlinear equations involving noncompact operators, Proc. Symp. Pure Math. Vol. 18, Part I, Nonlinear functional Analysis, Rhode Island (1970). (1970) Zbl0232.47070MR0271789
  8. Adams R., Sobolev spaces, Academic Press (1975). (1975) Zbl0314.46030MR0450957
  9. Schechter M., Principles of functional analysis, Academic Press New York (1971). (1971) Zbl0211.14501MR0445263
  10. Pucci C., Talenti G., 10.1016/0001-8708(76)90022-0, Advances in Mathematics, 19, 48-105 (1976). (1976) MR0419989DOI10.1016/0001-8708(76)90022-0
  11. Chicco M., Solvability of the Dirichlet problem in H 2 , p ( Ω ) for a class of linear second order elliptic partial differential equations, Boll. U.M.I. (4), 374-387 (1971). (1971) Zbl0215.45406MR0298209

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.